BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 10, Issue Number: 3

Volume: 10, Issue: 3 (7 Articles)

Research Article
Title: On s-Convex Functions in the Third Sense and New Integral Inequalities
Authors: Serap Kemali and Baki Ünal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:009-018
DOI: 10.20852/ntmsci.2022.477
Viewed: (236) times
Abstract | Full Text| PDF

Research Article
Title: On some types of Hesitant Fuzzy mappings
Authors: Hariwan Z. Ibrahim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:019-026
DOI: 10.20852/ntmsci.2022.478
Viewed: (174) times
Abstract | Full Text| PDF

Research Article
Title: Almost C(α)-Manifold on M-Projective Curvature Tensor
Authors: Tuğba Mert and Mehmet Atçeken
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:001-008
DOI: 10.20852/ntmsci.2022.476
Viewed: (214) times
Abstract | Full Text| PDF

Research Article
Title: On Feng Qi-type integral inequalities for local fractional integrals
Authors: Abdullah Akkurt, Mehmet Zeki Sarıkaya and Hüzeyin Budak
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:036-043
DOI: 10.20852/ntmsci.2022.480
Viewed: (185) times
Abstract | Full Text| PDF

Research Article
Title: n-exterior isoclinic Lie crossed modules
Authors: Elif Ilgaz Çağlayan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:044-053
DOI: 10.20852/ntmsci.2022.481
Viewed: (197) times
Abstract | Full Text| PDF

Research Article
Title: Class preserving actor and commutativity degree of isoclinic Lie crossed modules
Authors: Elif Ilgaz Çağlayan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:054-062
DOI: 10.20852/ntmsci.2022.482
Viewed: (207) times
Abstract | Full Text| PDF

Research Article
Title: A Method for Controlling Series and Parallel Nonlinear Time-Varying LRC Circuits
Authors: Muzaffer Ates and Muhammet Ates
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:027-035
DOI: 10.20852/ntmsci.2022.479
Viewed: (170) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul